The same thing happens with accutane, just buy lip balm or chap stick and aplly it to your lips, and that will solve your problem, helped me when I took accutane, I mean the lips were just like from a horror film, so I called my doctor and she said the same thing I am saying to you.-
I hope this helps you, instead of me just saying "yes, it does".-
yes becuase claravis have many sides effect example,Abnormal hair growth, abnormal skin sensations,bleeding and redness or swelling of the gums,changes in menstrual flow, chapped lips, decreased tolerance to contact lenses, dizziness,dry eyes and mouth, dry nose that may lead to nosebleed, fatigue,flushing, general body discomfort; hair thinning,headache; itching; temporary worsening of acne
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 1 answer
Posted 13 Jul 2011 • 1 answer
I have been on Celexa for about 3 months and my lips are so dry they peel and feel severely chapped?
Posted 15 Oct 2015 • 1 answer
Posted 13 Jul 2016 • 0 answers
Posted 1 Feb 2017 • 0 answers